# SDR UIEA2018070501340

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-30, ALONG STA 740, ALONG S-3L, UPPER CROWN LT FX SKIN AREA FOUND WITH ONE RIVET HOLE ELONGATED. ELONGATED HOLE DAMAGE ON UPPER CROWN FX SKIN AREA AT STA 740 STR S-3L REPAIRED AS PER EN 1129-18 REV ' - '.
